# SDR CALA2024082902311

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610645
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 19-5210-1-2655 L2 DOOR LOWER GATE HAS CORROSION MARKED FLAGGED#81074 T.KELLY REF AMES NR 172653-0800-0083 REMOVED AND REPLACED L-2 LWR GATE ASSY IAW B757 CMM 52-11-15 SEE BACK FOR PARTIAL WORK COMPLETED
